# SDR CA050329010

- Difficulty date: March 21, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Agusta A119
- Engine: Pwa PT6B36
- System (JASC): 7323 · Turbine Governor
- Part: Egu
- Part number: 101250003
- Condition: Oscillates
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT DELIVERY FLIGHT, THE CREW REPORTED ROTOR OSCILLATION.  THE ENGINE'S GOVERNING UNIT (EGU) WAS SUBSEQUENTLY REPLACED.  MFG WILL MONITOR INVESTIGATION OF THE SUSPECT EGU AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
